# SDR F3LA2023081500129

- Difficulty date: July 21, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 39,913 hours, 16,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. FLOORBEAM-Y969 AT FR66-68 CORRODED.   REMOVED AND REPLACED WITH NEW FLOORBEAM FROM FR64-70 P/N D5347219320400 AND P/N D5347209001500 IAW A320 SRM 51-44-11, 53-41-14-283-009, 51-72-11-911-001, 51-42-11. MX ACTION IS ACCEPTABLE.
